Advil Cold & Sinus Plus Analgesic Decongestant Antihistamine 92 Caplets
Expiry Date: 1 to 2 years
FOR EFFECTIVE RELIEF OF:
- nasal congestion
- sinus pain
- runny nose
- itchy, watery eyes
- minor body aches and pain
- sore throat
Advil Cold & Sinus Plus provides effective relief when you need it most, by helping to reduce swelling of the nasal passages—so you can breathe easy. Plus, it contains an antihistamine to address runny nose and sneezing.
Active Ingredient(s): Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg
Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pre-gelatinized starch, silicon dioxide, titanium dioxide.